Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am taking Lipril and i do not have erection. What should I take instead? How can erection be restored?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
I am taking Lipril 5mg and i do not have erection. What should i take instead? How can erection be restored?
Posted Thu, 12 Apr 2012 in Erectile Dysfunction
Answered by Dr. Praveen Tayal 35 minutes later

Thanks for posting your query.

Lipril alone is not usually associated with loss of erection. It can happen due to other antihypertensive drugs like atenolol.

Diabetes, if uncontrolled, can cause a peripheral neuropathy leading to erection problems.

Erectile function is affected by multiple factors - both organic and psychological. A urologist is an ideal person who can investigate for organic causes. You may need a battery of tests - blood test, ultrasound scans, doppler study, neurological assessment, etc to identify the cause.

If no organic causes are found, perhaps lifestyle modifications will be necessary. Anxiety is found as the cause most often. De-stressing measures like exercise, particularly aerobic exercise is an effective treatment for erectile dysfunction.

I encourage you to get yourself completely evaluated by your urologist for diagnosis and further treatment.

I hope this answers your query effectively.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Please accept my answer in case you do not have further queries.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor